$K^\omega_\Delta$-stability of a linear time-dependent
Doklady Akademii Nauk, Tome 343 (1995) no. 2, pp. 170-171
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_343_2_a6,
author = {K. A. Abgaryan},
title = {$K^\omega_\Delta$-stability of a linear time-dependent},
journal = {Doklady Akademii Nauk},
pages = {170--171},
year = {1995},
volume = {343},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_343_2_a6/}
}
K. A. Abgaryan. $K^\omega_\Delta$-stability of a linear time-dependent. Doklady Akademii Nauk, Tome 343 (1995) no. 2, pp. 170-171. http://geodesic.mathdoc.fr/item/DAN_1995_343_2_a6/